# SDR SWAA2021100423629

- Difficulty date: September 28, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 1,000 hours, 2,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR (R1) SLIDE OUTSIDE OF GREEN BAND / R&R'D FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE ASSY PER MT 825-PRD-01-01P/N OFF 5A3307-7 S/N OFF BNG 20863P/N ON 5A3307-7 S/N ON BNG32474
